A 34-year-old female asked:
Disclaimer

can monodox (doxycycline monohydrate) cause a yeast infection?

1 doctor answer
Dr. Mohammad Khan
29 years experience Pediatrics
YES: Monodox (doxycycline monohydrate) is an antibiotic and can cause yeast infection
Answered on Oct 11, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Can't tell: Inflammation may last for a few days after the bacteria have been eliminated but then the drug might not have killed all of the bacteria. Thus if th ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
Yeast infection: Doxycycline may cause yeast overgrowth in the vagina. The male sex partner may develop irritation upon sexual exposure .
A 34-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
Any antibiotic: Can be a set up for a yeast infection. Neither has a therapeutic effect on the candida and the schedule will not matter.
2
2 thanks
A 19-year-old female asked:
Dr. Mark Perloe
44 years experience Fertility Medicine
Acne: Many women with acne have insulin resistance. If you have irregular cycles you may want to be checked. Cut down on processed carbs and sweets, use a m ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month